Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 86, Number 305
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Eliminating the pollution effect in Helmholtz problems by local subscale correction
Daniel Peterseim PDF
Math. Comp. 86 (2017), 1005-1036
Finite element approximation for the dynamics of asymmetric fluidic biomembranes
John W. Barrett, Harald Garcke and Robert Nürnberg PDF
Math. Comp. 86 (2017), 1037-1069
Maximal $L^p$ analysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra
Buyang Li and Weiwei Sun PDF
Math. Comp. 86 (2017), 1071-1102
Error bounds for a Dirichlet boundary control problem based on energy spaces
Sudipto Chowdhury, Thirupathi Gudi and A. K. Nandakumaran PDF
Math. Comp. 86 (2017), 1103-1126
On the positivity of discrete harmonic functions and the discrete Harnack inequality for piecewise linear finite elements
D. Leykekhman and M. Pruitt PDF
Math. Comp. 86 (2017), 1127-1145
Proof of uniform convergence for a cell-centered AP discretization of the hyperbolic heat equation on general meshes
Christophe Buet, Bruno Després, Emmanuel Franck and Thomas Leroy PDF
Math. Comp. 86 (2017), 1147-1202
Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws: Analysis and application in one dimension
Christian Klingenberg, Gero Schnücke and Yinhua Xia PDF
Math. Comp. 86 (2017), 1203-1232
Application of generalized Gauss–Radau projections for the local discontinuous Galerkin method for linear convection-diffusion equations
Yao Cheng, Xiong Meng and Qiang Zhang PDF
Math. Comp. 86 (2017), 1233-1267
Half-space kinetic equations with general boundary conditions
Qin Li, Jianfeng Lu and Weiran Sun PDF
Math. Comp. 86 (2017), 1269-1301
Rigorous uniform approximation of D-finite functions using Chebyshev expansions
Alexandre Benoit, Mioara Joldeş and Marc Mezzarobba PDF
Math. Comp. 86 (2017), 1303-1341
Spectral analysis and spectral symbol of matrices in isogeometric Galerkin methods
Carlo Garoni, Carla Manni, Stefano Serra-Capizzano, Debora Sesana and Hendrik Speleers PDF
Math. Comp. 86 (2017), 1343-1373
Sums of two $S$-units via Frey-Hellegouarch curves
Michael A. Bennett and Nicolas Billerey PDF
Math. Comp. 86 (2017), 1375-1401
Computing integral points on hyperelliptic curves using quadratic Chabauty
Jennifer S. Balakrishnan, Amnon Besser and J. Steffen Müller PDF
Math. Comp. 86 (2017), 1403-1434
A modular approach to cubic Thue-Mahler equations
Dohyeong Kim PDF
Math. Comp. 86 (2017), 1435-1471
Computation of Hurwitz spaces and new explicit polynomials for almost simple Galois groups
Joachim König PDF
Math. Comp. 86 (2017), 1473-1498
The Euler binary partition function and subdivision schemes
Vladimir Yu. Protasov PDF
Math. Comp. 86 (2017), 1499-1524
Errata to “Approximation classes for adaptive higher order finite element approximation”
Fernando D. Gaspoz and Pedro Morin PDF
Math. Comp. 86 (2017), 1525-1526